Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Charleston, SC
NWS Charleston, SC issued this special weather statement at Jun 5, 2016, 4:21 PM EDT for Bryan County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2016, 4:21 PM EDT (20:21 UTC)
- Expired
- Jun 5, 2016, 4:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Charleston, SC
County Bryan County, GA
The radar
The Charleston,SC radar (KCLX), 75 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.4 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 285 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 1058 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted.
655
WWUS82 KCHS 052021
SPSCHS
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
421 PM EDT SUN JUN 5 2016
GAZ100-101-116-118-052045-
INLAND CHATHAM GA-BULLOCH GA-EFFINGHAM GA-INLAND BRYAN GA-
421 PM EDT SUN JUN 5 2016
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BULLOCH...EFFINGHAM
AND BRYAN COUNTIES UNTIL 445 PM EDT...
AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LANIER...OR NEAR PEMBROKE...MOVING NORTHEAST
AT 25 MPH.
HAZARD...STRONG WINDS 45 TO 55 MPH.
IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
POOLER...PEMBROKE...LANIER...PORT WENTWORTH...BLOOMINGDALE...ELLABELL...
MELDRIM AND MARLOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO. YOU CAN ALSO EMAIL YOUR
REPORT TO NWS.CHARLESTONSC@NOAA.GOV.
&&
LAT...LON 3233 8148 3219 8123 3198 8157 3202 8162
3203 8162 3206 8166 3210 8171
TIME...MOT...LOC 2020Z 219DEG 21KT 3208 8156
$$
JMCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this special weather statement went out at Jun 5, 1:30 PM EDT, 2 hours 51 minutes earlier.
Area forecast discussion, Jun 5, 1:30 PM EDT, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
130 PM EDT SUN JUN 5 2016
.SYNOPSIS...
A cold front will slowly approach the region today, becoming
stationary just to the west tonight and Monday, then crossing to
the coast Tuesday. Tropical low pressure should pass south and
east of the area Tuesday. High pressure will then return for the
middle to end of the week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Most concerned about upstream cloud cover and how this will play
out in regards to the storms later this afternoon and evening.
Cross-sections suggest that they will persist and be thick at
times, although climatology would suggest that they diminish in
both opaqueness and coverage. So far they have maintained
themselves given subtle perturbations within the flow aloft.
Despite this our max temp forecast still looks on track.
Meso analysis reveals favorable thermodynamics, with the
exception of the mid level lapse rates which are still somewhat
unfavorable. But there is now some 20-30 kt shear in the 0-6 km
layer moving into our western zones and the Derecho Composite is
centering in our on CWFA, suggesting that conditions are favorable
for cold-pooling events to potential develop.
Radar has started showing a few showers/t-storms trying to form
along the resultant sea breeze and differential heating
boundaries, and this may be the start of what turns out to be a busy
afternoon/evening, as the upper ridge continues to weaken and a
plethora of mid-level impulses ejecting northeast ahead of the
upper low spinning along the Texas coast traverse the area during
peak heating. For most of us it will remain dry into early
afternoon as negative vorticity advection prevails in the wake of
passing shortwave energy. There will be at least enough insolation
to boost temps into the lower 90s away form the beaches prior to
convective initiation. There are even signals that a corridor of
mid 90s could occur, mainly across southeast Georgia where the
greatest amount of insolation is anticipated.
Scattered to numerous showers/tstms are expected this afternoon
as instability builds and forcing for assent intensifies ahead of
approaching shortwaves. Unlike the past few afternoons where
severe tstms have been fairly isolated, 0-6 km bulk shear
increasing to 30-40 kt could support several organized clusters
of strong-severe by mid-late afternoon. The various CAMS are
supporting a number of possible convective outcomes as they are
all likely trying to resolve the evolution of a highly complex
mesoscale environment. Pops will be capped at 50-70% for now
until a bit more of a model consensus can be achieved in later
model cycles. The primary hazard looks to be damaging winds with
persistent dry air noted around 700 hPa and the resulting DCAPE of
1000-1200 J/kg. But severe hail can not be completely ruled out
given the favorable amount of CAPE noted within the hail growth
zone per modified proximity soundings.
There remains an abundance of moisture with Pwat up to 1.8 to 2
inches, but there is a little more storm motion than recent days.
Thus any flash flooding risk is minimal, but at least localized
flooding of poor drainage and low-lying areas can occur with
rainfall amounts of 1-2 inches an hour possible in spots. However,
there does remain some potential for heavy rains around the time
of the 9-10 pm high tide. Should this happen then more significant
flooding would occur.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
Tonight: There will be a continued risk for severe tstms this
evening as convection steadily works east to the coast. Likely
pops will be maintained for much of the area early this evening
with gridded pops diminishing from west to east through the
overnight hours. Lows will range from the lower 70s well inland to
the upper 70s at the coast.
Monday and Tuesday: A trough will be over the eastern half of the
country. While an approaching cold cold front will become stationary
just to our west. The main focus will be in the eastern Gulf of
Mexico where tropical cyclone development is likely. Models move the
center of this tropical depression or cyclone northeastward on
Monday, moving into northern Florida Monday night. The system
appears to weaken in intensity as it crosses Florida, reemerging
into the Atlantic Tuesday morning. Models then move it to the
northeast at an accelerating pace, appearing to have it offshore of
the Outer Banks of North Carolina late in the afternoon or evening.
The impacts to our area will be heavily dependent on the track of
the system. There is quite a bit of variation with the models. The
Canadian model is by far the fastest, moving the system through 6-12
hours faster than the next fastest model. This seems unrealistic.
The NAM has the system tracking over our area Monday night through
Tuesday morning, spreading the heaviest rains over us. The GFS has
the system tracking to our south Monday night through Tuesday
morning, keeping the heaviest rains offshore. The ECMWF has the
system tracking between the NAM and GFS, though maybe a few hours
slower. The heaviest rain is along the immediate coast and offshore.
The current forecast thinking uses a 50/50 blend of the GFS and
ECMWF for the track of the system. The forecast timing reflects the
timing of the GFS. Deep moisture will be in place ahead of the
system, with PWATs possibly approaching 2.5 inches. This is roughly
2-3 standard deviation above normal. Showers and thunderstorms are
expected across the entire area Monday. Coverage and intensity will
Monday night into Tuesday morning as the system moves over the area.
Additionally, a cold front to our west will approach our area,
enhancing the rain threat. There is the potential for very heavy
rainfall and perhaps flooding. There is still too much uncertainty
to nail down rainfall amounts at this time. If model trends continue
tracking the system northward and slower, there would be more
rainfall and a greater potential for flooding. The positive note is
the rapid pace of this system should keep the duration of heavy
rains limited to a 24-30 hour time window. Despite the track and
strength uncertainty, wind impacts appear to be low for all land-
based forecast areas. The threat for strong or severe thunderstorms
appears to be limited Monday night into Tuesday because instability
is not very impressive. By Tuesday afternoon the system should be
moving out of our area and drier air will start building in.
Wednesday: High pressure centered over the middle Mississippi Valley
will slowly build southeastward. The periphery of this high will be
dominating the weather for our area. We expect dry conditions (no
rain), seasonable temperatures, and lower dew points (in the lower
to mid 60s).
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
Models are in good agreement showing high pressure moving from the
middle Mississippi Valley Wednesday night into the Southeast on
Thursday. This high is forecasted to move offshore Friday and
Saturday while another high develops over the Lower Mississippi
Valley. The area will be dry with temperatures gradually increasing
each day.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
Isolated to scattered SHRA/TSRA will form on the sea breeze
boundary near the terminals early in the period, before convective
clusters and possibly a squall line with a better chance for
direct impacts and flight restrictions occur late this afternoon
and evening. At least periodic MVFR weather will occur, and any
TSRA does have the potential to produce heavy rains and strong
winds along with a chance for IFR conditions. While the bulk of
the SHRA/TSRA will end by around 02-03z Monday, isolated SHRA/TSRA
may persist nearby the rest of the night, before chances increase
again Monday in advance of tropical low pressure in the Gulf of
Mexico. While not explicitly shown in the 18z forecast, there is
the risk for some low stratus/light fog and IFR or lower
conditions late tonight into Monday morning.
Extended Aviation Outlook: Flight restrictions are likely Monday
afternoon into Tuesday due to a storm system that may bring
widespread heavy rainfall.
&&
.MARINE...
This Afternoon: Atlantic high pressure will attempt to hang on
one more day, but it's grip starts to slacken as it gives way to
an approaching cold front that heads toward the Appalachians late.
Modest pinching of the gradient, enhanced by the sea breeze
influences will allow for south and southwest winds of 13-18 kt
throughout, with occasional higher bumps in and near Charleston
Harbor. Seas will maintain a fairly steady state as high as 3 or
4 ft. Tstms will approach the coastal waters this evening, some
of which could be rather potent with winds >35 kt and/or hail the
size of pennies or larger.
Tonight: The risk for strong/severe tstms will continue over the
coastal waters as cold front draws closer. Depending on how much
tstms mix up the marine environment this evening, some nocturnal
surging is expected with winds increasing to 15-20 kt mainly over
the Charleston and Georgia offshore zones. Seas will average 2-4
ft.
Monday into Tuesday: Marine interests should monitor for potential
tropical development in the Gulf on Monday. Models indicate that low
pres may enhance winds Monday Night into Tuesday as the low races
off the north Florida coast and into the nearby Atlantic waters.
Deteriorating conditions are likely with heavy rains and perhaps
gusty and shifting winds, dependent on the track of the low.
Global models quickly shift the system away on Tuesday Night and
continue to show improving conditions off the Georgia and South
Carolina Coast.
Wednesday and Thursday: N to NE flow is likely as high pres
builds from the NW. Sub advisory conditions are expected.
&&
.TIDES/COASTAL FLOODING...
The area is poised to observe another round of shallow to moderate
coastal flooding with this evening's high tide cycle. Expect peak
tide levels of 7.2-7.6 ft MLLW in Charleston Harbor with 9.3-9.6
ft MLLW at Fort Pulaski. A Coastal Flood Advisory will be hoisted
7pm-12am for all coastal zones. The biggest impacts will occur in
downtown Charleston where road closures are likely. Water could
also cover portions of Highway 80 between Wilmington Island and
Tybee Island. Beach erosion can also occur given that this will be
the 5th evening in a row with coastal flooding. Keep in mind that
if heavy rains are ongoing around the time of the 9-10 pm high
tide that the situation will be further aggravated.
The risk for coastal flooding will persist through mid-week, due
to lingering effects of the Perigean Spring Tides and then the
potential influences from an approaching tropical low through the
middle of next week. Additional Coastal Flood Advisories will
likely be required.
&&
.EQUIPMENT...
6-hourly soundings will commence at 18z in support of NHC tropical
cyclone operations. Special soundings will continue until further
notice.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Coastal Flood Advisory from 7 PM this evening to midnight EDT
tonight for GAZ117-119-139-141.
SC...Coastal Flood Advisory from 7 PM this evening to midnight EDT
tonight for SCZ048>051.
MARINE...None.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
TIDES/COASTAL FLOODING...
EQUIPMENT...Hazardous weather outlook, Jun 5, 3:46 AM EDT, 12 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 346 AM EDT SUN JUN 5 2016 GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-052- 060800- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-TIDAL BERKELEY- 346 AM EDT SUN JUN 5 2016 ...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL AFFECT SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA THIS AFTERNOON AND EVENING. A FEW OF THESE THUNDERSTORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL. IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL CAPABLE OF PRODUCING MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS IS POSSIBLE. THE RISK FOR SEVERE THUNDERSTORMS WILL BE THE GREATEST FROM 3 PM UNTIL 9 PM. BE PREPARED TO TAKE ACTION SHOULD WATCHES OR WARNINGS BE ISSUED FOR YOUR LOCATION. STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. TROPICS...TROPICAL LOW PRESSURE IS EXPECTED TO DEVELOP ACROSS THE EASTERN GULF OF MEXICO AND PUSH OFFSHORE OF THE SOUTHEAST COAST EARLY THIS WEEK. THE LOW COULD MOVE CLOSE ENOUGH TO THE AREA TO PRODUCE HEAVY RAINFALL AND FLOODING. OTHER COASTAL HAZARDS COULD ALSO OCCUR...INCLUDING AN ENHANCED RISK FOR RIP CURRENTS... BUILDING SURF AND GUSTY WINDS. THE DEGREE OF IMPACTS WILL BE HEAVILY DEPENDENT ON THE EXACT TRACK THE LOW PRESSURE AREA TAKES. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024. GAZ117-119-139-141-SCZ048>051-060800- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 346 AM EDT SUN JUN 5 2016 ...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. SEVERE THUNDERSTORMS...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL AFFECT SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA THIS AFTERNOON AND EVENING. A FEW OF THESE THUNDERSTORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL. IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL CAPABLE OF PRODUCING MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS IS POSSIBLE. THE RISK FOR SEVERE THUNDERSTORMS WILL BE THE GREATEST FROM 3 PM UNTIL 9 PM. BE PREPARED TO TAKE ACTION SHOULD WATCHES OR WARNINGS BE ISSUED FOR YOUR LOCATION. STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. TROPICS...TROPICAL LOW PRESSURE IS EXPECTED TO DEVELOP ACROSS THE EASTERN GULF OF MEXICO AND PUSH OFFSHORE OF THE SOUTHEAST COAST EARLY NEXT WEEK. THE LOW COULD MOVE CLOSE ENOUGH TO THE AREA TO PRODUCE HEAVY RAINFALL AND FLOODING. OTHER COASTAL HAZARDS COULD ALSO OCCUR...INCLUDING AN ENHANCED RISK FOR RIP CURRENTS... BUILDING SURF AND GUSTY WINDS. THE DEGREE OF IMPACTS WILL BE HEAVILY DEPENDENT ON THE EXACT TRACK THE LOW PRESSURE AREA TAKES. COASTAL FLOODING...MINOR TO MODERATE COASTAL FLOODING WILL OCCUR DURING NIGHT TIME HIGH TIDES THROUGH MID WEEK. COASTAL FLOOD ADVISORIES WILL LIKELY BE NEEDED. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024. AMZ330-350-352-354-374-060800- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 346 AM EDT SUN JUN 5 2016 ...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL AFFECT SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA THIS AFTERNOON AND EVENING. A FEW OF THESE THUNDERSTORMS COULD BECOME STRONG WITH WINDS IN EXCESS OF 35 KT AND HAIL THE SIZE OF PENNIES OR LARGER. BE PREPARED TO TAKE ACTION SHOULD WATCHES OR WARNINGS BE ISSUED FOR YOUR LOCATION. STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. TROPICS...TROPICAL LOW PRESSURE IS EXPECTED TO DEVELOP ACROSS THE EASTERN GULF OF MEXICO AND PUSH OFFSHORE OF THE SOUTHEAST COAST EARLY NEXT WEEK. THE LOW COULD MOVE CLOSE ENOUGH TO THE AREA TO PRODUCE HAZARDOUS MARINE CONDITIONS ACROSS THE COASTAL WATERS. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.
In the hours before
Special weather statement, Jun 5, 3:58 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
358 PM EDT SUN JUN 5 2016
GAZ114-115-052030-
TATTNALL GA-EVANS GA-
358 PM EDT SUN JUN 5 2016
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EVANS AND TATTNALL
COUNTIES UNTIL 430 PM EDT...
AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MENDES...OR NEAR REIDSVILLE...MOVING
NORTHEAST AT 35 MPH.
HAZARD...STRONG WINDS 45 TO 55 MPH.
IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
REIDSVILLE...CLAXTON...GLENNVILLE...HAGAN...DAISY...BELLVILLE...MANASSAS
AND MENDES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS AS WELL AS LOCAL CABLE TV OUTLETS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO. YOU CAN ALSO EMAIL YOUR
REPORT TO NWS.CHARLESTONSC@NOAA.GOV.
&&
LAT...LON 3203 8221 3227 8193 3227 8191 3205 8176
3185 8209 3187 8211 3189 8211 3189 8213
3191 8213 3190 8215 3196 8222
TIME...MOT...LOC 1958Z 236DEG 31KT 3201 8204
JMCSpecial weather statement, Jun 5, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
421 PM EDT SUN JUN 5 2016
GAZ100-101-116-118-052045-
INLAND CHATHAM GA-BULLOCH GA-EFFINGHAM GA-INLAND BRYAN GA-
421 PM EDT SUN JUN 5 2016
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BULLOCH...EFFINGHAM
AND BRYAN COUNTIES UNTIL 445 PM EDT...
AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LANIER...OR NEAR PEMBROKE...MOVING NORTHEAST
AT 25 MPH.
HAZARD...STRONG WINDS 45 TO 55 MPH.
IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
POOLER...PEMBROKE...LANIER...PORT WENTWORTH...BLOOMINGDALE...ELLABELL...
MELDRIM AND MARLOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO. YOU CAN ALSO EMAIL YOUR
REPORT TO NWS.CHARLESTONSC@NOAA.GOV.
&&
LAT...LON 3233 8148 3219 8123 3198 8157 3202 8162
3203 8162 3206 8166 3210 8171
TIME...MOT...LOC 2020Z 219DEG 21KT 3208 8156
JMCThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 3:33 AM EDT | Coastal Flood Advisory | CHS | 20 hr | |
| Jun 5, 3:08 PM EDT | Areal Flood Advisory | CHS | Beaufort, Colleton | 97 min |
| Jun 5, 3:27 PM EDT | Areal Flood Advisory | CHS | Berkeley, Colleton, Dorchester | 93 min |
| Jun 5, 5:22 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Hampton, Jasper | 53 min |
| Jun 5, 5:23 PM EDT | Special Weather Statement | CHS | Jasper | 37 min |
| Jun 5, 5:35 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Hampton, Jasper | 55 min |
| Jun 5, 6:11 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Colleton, Dorchester, Hampton | 64 min |
| Jun 5, 3:58 PM EDT | Special Weather Statement | CHS | Evans, Tattnall | 32 min |
| Jun 5, 4:13 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Evans, Tattnall | 47 min |
| Jun 5, 4:28 PM EDT | Special Weather Statement | CHS | Bryan | 32 min |
| Jun 5, 4:49 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Effingham | 41 min |
| Jun 5, 4:54 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Effingham | 31 min |
| Jun 5, 5:42 PM EDT | Special Weather Statement | CHS | Jenkins, Screven | 63 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.